Hi, I was doing the HCG diet and experienced horrible leg cramps. Nothing seemed to help. Potassium supplements, apple cider vinegar. Any other women experiencing this? I have stopped the diet as they were so severe and I have an appt to see my Dr. Sept 1. I see on articles on side effects this is one of them including blood clots.. I was going to start the diet again, but I think I had better not till I see my dr as the leg cramps were so severe. Something must be going on there..Anyone else have this or know how to stop them? Thank you for any suggestions!
I'm having the exact same problem. I too have stopped the diet today after losing 16 lbs in 7 days (which is wonderful!). However the feet, leg and I even think some back cramps are so severe that I'm not sleeping, do to waking up constantly from the cramps.
I see my doctor this Thiursday so it will be interesting to see what she suggests. I to have been taken potassium and B-12 group supplments.
I've been having the MOST SEVERE feet & leg cramps imaginable!!!! I stopped the diet for about a month and it reduced the frequency of the cramps and I just restarted it about 2 days ago and they are really bad all over again!!! Im going to check with the Dr and maybe hcg diet is in the past for me. I can't handle the pain of the cramps. It's not worth it!!! (I too lost 40 lbs and need to lose another 15 to get to my goal). Looks like I'll have to hit the jazzercize floor if I ever want to get there!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.